# SDR P5CA9600205

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Drive Unit
- Part number: 12623643
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 REVERSER DRIVE MOTOR FAILED AD 95-16-02 INSPECTION.  PLACARDED AS INOP, REMOVED AND REPLACED NR 2 DRIVE UNIT AT LAX IAW MM 78-31-02.
